Exactly soluble generalized Anderson model as a variant of the two-impurity problem

Kong Ju Bock Lee, J. W. Rasul, P. Schlottmann

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


The degenerate Anderson model with direct and exchange Coulomb integrals, U and J, is found to be integrable and the corresponding discrete Bethe-ansatz equations are obtained. The two interaction enegies, U + J and U - J, are expected to give rise to two distinct energy-scales. The model is related to a variant of the two-impurity Kondo problem.

Original languageEnglish
Pages (from-to)80-82
Number of pages3
JournalJournal of Magnetism and Magnetic Materials
Issue numberC
StatePublished - 2 Dec 1988

Bibliographical note

Funding Information:
We acknowledge the support of the US DOE under contract DE-FG02-87ER45333

Cite this